# SDR RAIA00601017

- Difficulty date: January 14, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 14,988 hours, 13,275 cycles
- Engine: Allsn AE3007A
- Engine time: 12,982 hours, 11,562 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 5559-STL- NR 2 ENGINE OIL AT 3 QUARTS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HYDRAULIC PUMP CARBON SEAL.
